# SDR COMA9610321

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Condition: Not Latched
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR WARNING ACTIVATED AFTER TAKEOFF.  FOUND FUEL SERVICE DOOR UNLATCHED.  SECURED DOOR CLOSED AND AIRCRAFT RETURNED TO SERVICE.
